# SDR ABXA20200813163

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 64,907 hours, 48,817 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AILERON'S STIFF AND WILL NOT RETURN TO CENTER. AIRCRAFT WAS GROUNDED. CLEANED AND LUBE ROD BEARING. C/W INSPECTION FOR AILERON PULLEYS, ALL CHECKS NORMAL. LUBED AILERON PULLEYS AS PRECAUTIONARY. C/W OPS CHECK. AILERON ZERO OUT ON BOTH LH AND RH YOLK. REF AMM 27-11-08, 21-11-00
